Journal Article

<i>Peremptory Norms in International Law</i>. By <span class="smallCaps">Alexander Orakhelashvili</span>.2006. xxxv+622 pp. £60

N D White

in British Yearbook of International Law

Volume 78, issue 1, pages 480-482
Published in print January 2008 | ISSN: 0068-2691
Published online January 2008 | e-ISSN: 2044-9437 | DOI: http://dx.doi.org/10.1093/bybil/78.1.480
Peremptory Norms in International Law. By Alexander Orakhelashvili.2006. xxxv+622 pp. £60

Show Summary Details

Journal Article.  0 words. 

Subjects: Public International Law

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.